MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN; TEST, TIME, PROTHROMBIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN; TEST, TIME, PROTHROMBIN
Model Number N/A
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens customer care center (ccc) to report discordant prothrombin time (pt) results with the dade innovin assay on a bft ii analyzer.Quality controls (qcs) recovered within ranges.Per the limitations section of the dade innovin instructions for use (ifu): "results of this test should always be interpreted in conjunction with the patient's medical history, clinical presentation and other findings." siemens is investigating.Note: the dade innovin assay is marketed in the united states under the material number 10873566.The 510(k) number documented in section g4 is for this product.
 
Event or Problem Description
The customer reported discordant prothrombin time (pt) results measured with the bft ii analyzer compared to the ca-500 system and about discrepancies of results within run on bft ii analyzer when sample was measured in two-fold determination.Only one specific patient (described as patient x) is affected.Erroneous results were not provided to the physician(s).The repeat results on the ca-500 system were reported, as the correct results, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant prothrombin time results.
 
Additional Manufacturer Narrative
On 01-jul-2024.Additional information 02-jul-2024: siemens investigation assessed the issue as follows: reagent issues were ruled out based on review of quality controls (qc) which showed recovery within acceptable ranges and no issues were reported with other patient samples.Assessment of instrument performance included a review of testing on another analyzer.When tested on another bft ii analyzer with fresh reagents, the same discrepancy is observed.Based on the available information, the cause of the discordant result is consistent with a sample specific interferent.The customer is operational, and the reported issue is resolved by routine troubleshooting.The dade innovin lot 564610b is performing as intended.A product performance issue has not been identified.No further evaluation of the device is required.In section d4, the primary udi number was updated to include the corrected unique device identifier (udi) number.The initial mdr contained only the global trade item number (gtin).In section h6, the investigation findings and investigation conclusions codes were updated.

Brand Name
DADE INNOVIN
Common Device Name
TEST, TIME, PROTHROMBIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg 35041
GM  35041
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg 35041
GM   35041
Manufacturer Contact
karen confort
333 coney st.
east walpole, MA 02032
3392069063
MDR Report Key19648653
Report Number9610806-2024-00013
Device Sequence Number17781413
Product Code GJS
UDI-Device Identifier00842768003790
UDI-Public(01)00842768003790(10)564610B(17)20250120
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K974343
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/20/2025
Device Model NumberN/A
Device Catalogue Number10445705
Device Lot Number564610B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2024
Supplement Date Received by Manufacturer07/02/2024
Initial Report FDA Received Date07/01/2024
Supplement Report FDA Received Date07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale